Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 30.11.2019. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Katowice : Uniwersytet Śląski
De Gruyter Open
1 online resouse
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


2391-4238
Prace naukowe Uniwersytetu Śląskiego w Katowicach, ISSN 0208-6336
Tištěná verze vychází od 1985.
Ročenka
Original, ISSN 0860-2107
Plný text je volně přístupný
Electronic reproduction. [S.l.] : HathiTrust Digital Library, 2010.
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002. http://purl.oclc.org/DLF/benchrepro0212
Contributions in English, 1-
Issued by the Institute of Mathematics of the Silesian University in Katowice.
Description based on print version record.
Latest issue consulted: Volume 29, Issue 1 (Sep 2015) De Gruyter Open website (viewed August 25, 2016).
001472252
(OCoLC)609523216
(SFX)4100000006997483

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC